MathSciNet Relay Station
MathSciNet bibliographic data
MR2331238 (2008d:18003) 18D05 (55U35)
Elgueta, Josep Representation theory of 2-groups on Kapranov and Voevodsky's 2-vector spaces. Adv. Math. 213 (2007), no. 1, 53–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement